Reliable H control of uncertain descriptor systems with multiple time delays

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

88 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)557-564
Journal / PublicationIEE Proceedings: Control Theory and Applications
Volume150
Issue number6
Publication statusPublished - Nov 2003

Abstract

The reliable H controller design problem for uncertain descriptor systems with actuator failures and multiple time delays is investigated. Sufficient conditions to guarantee that the unforced system is regular, impulse-free and exponentially stable are derived. The derived conditions are expressed in terms of a set of linear matrix inequalities, which can be effectively solved by using well known algorithms. Then, based on these results, a reliable H controller is proposed such that, for all admissible uncertainties and actuator failures occurring among the prescribed subset of faulty actuators, the resulting closed-loop system is regular, impulse-free and exponentially stable with an H norm bound constraint. The effectiveness of the proposed method is demonstrated by a numerical example.